The Hausdorff-Young inequality on Lie groups

Michael Cowling, Alessio Martini, Detlef Müller, Javier Parcet

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
239 Downloads (Pure)


We prove several results about the best constants in the Hausdorff–Young inequality for noncommutative groups. In particular, we establish a sharp local central version for compact Lie groups, and extend known results for the Heisenberg group. In addition, we prove a universal lower bound to the best constant for general Lie groups.
Original languageEnglish
Pages (from-to)93-131
Number of pages39
JournalMathematische Annalen
Issue number1-2
Early online date9 Jan 2019
Publication statusPublished - 1 Oct 2019

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The Hausdorff-Young inequality on Lie groups'. Together they form a unique fingerprint.

Cite this